# SDR AALA202010289009

- Difficulty date: October 27, 2020
- Submitted: October 28, 2020
- Operation: Air carrier
- Aircraft: N991AU
- Make and model: Airbus A321-231
- Aircraft serial: 7131
- Aircraft time: 12,404 hours, 4,722 cycles
- System (JASC): 5240 · Service Doors
- Part: Damper
- Condition: Low Pressure
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  R3 DOOR DAMPER FOUND AT BOTTOM OF YELLOW PRESSURE GAUGE ARC.  SERVICED R3 DOOR DAMPER, PER AMM 52-22-00-614.
